# SDR DXTA2009020503490

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 8,257 hours, 5,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MSG CAME ON AFTER FLAP RETRACTION (FLAPS & SLATS UP).  FLAPS WOULD NOT RESET UPON APPROACH, SLATS EXTENDED , FLAPS STAYED AT 0*.  FOUND BITES 2, 6, 8.  RESET BITES.  FOUND EXCESSIVE DEBRIS IN FLAP HANDLE ASSY CLEANED DEBRIS.  NO DEFECTS NOTED IN ASSY.  REINSTALLED AND CYCLED FLAP.  OPS CHECK GOOD AT THIS TIME.  MX IAW CE 750 MM 27-50-00.
